# SDR CALA2019032200457

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 62,037 hours, 22,063 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOX REAR SPAR VERTICAL PESSURE WEB SHOWS CRACK INDICATION WITH HFEC BETWEEN RBL 31.83 AND 40. REPAIRED REAR SPAR VERT. WEB REF SRM 57-10-10 REPAIR 3 ALT1.ISSU E DIP FOR INSP 56000 FLT CYL FROM INSTALLATION HFEC/LFEC AND INTERVAL 36000 FLT CYL.REF PARA 6 TABLE 203. DIP APPROVED REPAIRED REAR SPAR VERT. WEB REF SRM 57-10-10 REPAIR 3 ALT1. ISSUE DIP FOR INSP 56000 FLT CYL FROM INSTALLATION HFEC/LFEC AND INT ERVAL 36000 FLT CYL.REF PARA 6 TABLE 203 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIRED REAR SPAR VERT. WEB REF SRM 57-10-10 REPAIR 3 AND SFR COMPLETED. QC REVIEWED RECORDS UPDATE.....TW QC REVIEWED INIT: 56,000 TAFC (INIT WILL TRIGGER O/C -2177 AND ITO TO RIR) RIR: 36,000 FC.....TW
